MathSciNet Relay Station
MathSciNet bibliographic data
MR1501332 40B05 (40G05)
Robison, G. M. Divergent double sequences and series. Trans. Amer. Math. Soc. 28 (1926), no. 1, 50–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement